Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 165, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 17, 2011, 4:44 PM CDT for Saint Charles County, Missouri. It took effect at Jun 17, 2011, 6:15 PM CDT. It was in force for 90 min.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2011, 4:44 PM CDT (21:44 UTC)
- In effect from
- Jun 17, 2011, 6:15 PM CDT
- Expired
- Jun 17, 2011, 7:45 PM CDT
- In force
- 90 min
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Saint Charles County, MO
The radar
The St Louis radar (KLSX), 9 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Dardenne Creek at St. Peters (DRCM7). The gauge peaked at 15.50 ft at Jun 17, 2011, 4:00 PM CDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514860, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
992
WGUS43 KLSX 172144
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
444 PM CDT FRI JUN 17 2011
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN EAST CENTRAL MISSOURI...
DARDENNE CREEK AT ST. PETERS AFFECTING ST. CHARLES COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1.50 INCHES OF RAIN SINCE THIS MORNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC183-182144-
/O.NEW.KLSX.FL.W.0165.110617T2315Z-110619T0721Z/
/DRCM7.1.ER.110617T2315Z.110618T0600Z.110618T0721Z.UU/
444 PM CDT FRI JUN 17 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE DARDENNE CREEK AT ST. PETERS
* UNTIL SATURDAY.
* AT 4:00 PM FRIDAY THE STAGE WAS 15.4 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 16.5 FEET AFTER MIDNIGHT TONIGHT. THE RIVER WILL
FALL BELOW FLOOD STAGE SATURDAY DURING THE EARLY MORNING.
* IMPACT...AT 16.1 FEET...FIELD IN THE MIDDLE OF BROWN ROAD PARK
BEGINS TO FLOOD.
* IMPACT...AT 15.4 FEET...DITCH ADJACENT TO PARKING LOT IN THE BACK OF
BROWN ROAD PARK BEGINS FILLING UP.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/18 06/19 06/20 06/21 06/22
DARDENNE CREEK
ST. PETERS 16.0 15.39 14.3 9.7 5.5 4.1 3.91 follow-up statement
936
WGUS83 KLSX 180045
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
745 PM CDT FRI JUN 17 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
EAST CENTRAL MISSOURI...
DARDENNE CREEK AT ST. PETERS AFFECTING ST. CHARLES COUNTY
.THIS STATEMENT WILL BE THE LAST FOR THIS WATER EVENT...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC183-180115-
/O.CAN.KLSX.FL.W.0165.000000T0000Z-110619T0721Z/
/DRCM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
745 PM CDT FRI JUN 17 2011
THE FLOOD WARNING IS CANCELLED FOR
THE DARDENNE CREEK AT ST. PETERS.
* AT 6:00 PM FRIDAY THE STAGE WAS 14.5 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 15.4 FEET.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/18 06/19 06/20 06/21 06/22
DARDENNE CREEK
ST. PETERS 16.0 14.50 10.3 8.2 5.4 3.8 3.5What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 17, 3:15 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jun 17, 3:15 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 315 PM CDT FRI JUN 17 2011 .DISCUSSION... /314 PM CDT FRI JUN 17 2011/ THIS WILL BE A SHORTENED DISCUSSION THIS AFTERNOON AS WE ARE DEALING WITH THE EXITING MCS. MCS COMPLEX DEVELOPED OVER CENTRAL MO THIS MORNING AND CHARGED EASTWARD ACROSS FORECAST AREA WITH SOME SCATTERED SEVERE WEATHER REPORTS. AS FOR THIS WEEKEND...MODELS CONTINUE TO BE ALL OVER THE PLACE WITH THIS SYSTEM AND EXACT LOCATION OF WHERE STORMS DEVELOP. WILL GO WITH A BLEND OF THE MODELS. SOME SCATTERED STORMS STILL POSSIBLE THIS EVENING IN WAKE OF MCS...BUT STILL EXPECT ANOTHER MCS TO DEVELOP ON NOSE OF LOW LEVEL JET...BUT NOT SURE OF EXACT LOCATION. NAM HAS IT DEVELOP OVER SOUTHWEST MO WHILE GFS/RUC ARE SLIGHTLY FURTHER TO THE NORTH TOWARDS CENTRAL MO. FOR NOW WILL KEEP BEST CHANCES ALONG AND NORTH OF I-70 AFTER 06Z. ON SATURDAY...WILL SEE SOME LINGERING STORMS...SLOWLY EXITING BY MIDDAY...WITH MOST OF THE AREA SEEING DRY CONDITIONS FOR THE AFTERNOON HOURS. HIGH TEMPS WILL DEPEND ON CLOUD COVER...STORMS AND WHERE ACTIVITY MOVES THROUGH. FOR NOW HAVE HIGHS IN THE UPPER 80S TO LOW 90S. WITH WARM FRONT LINGERING OVER SOUTHERN MO...EXPECT ANOTHER MCS TO DEVELOP SATURDAY NIGHT AND SLIDE ACROSS NORTHERN HALF OF MO AND INTO IL. THIS SYSTEM TO EXIT ON SUNDAY MORNING...WITH WARM FRONT FINALLY MAKING A PUSH TO THE NORTH AS MAIN AREA OF LOW PRESSURE STRENGTHENS OVER KS AND LIFTS NORTHWARD A BIT...PUTTING FORECAST AREA IN WARM SECTOR. SO WILL SEE TEMPS IN THE LOW TO MID 90S SUNDAY AND MONDAY WITH HEAT INDICES APPROACHING 100 AT TIMES. AS FOR EXTENDED...NO MAJOR CHANGES FROM YESTERDAY AS MAIN WEATHER SYSTEM BEGINS TO APPROACH THE AREA WITH STORMS ON THE INCREASE OVER NORTHWESTERN MO MONDAY NIGHT WITH BEST CHANCES IN OUR AREA TUESDAY THROUGH WEDNESDAY NIGHT BEFORE COMING TO AN END AS COLD FRONT EXITS THE REGION. TEMPS TO DROP BACK TO NEAR NORMAL FOR THE MIDDLE PART OF NEXT WEEK...WITH EVEN SLIGHTLY BELOW NORMAL TEMPS FOR THE LAST PART OF THE WORK WEEK. BYRD && .AVIATION... /1255 PM CDT FRI JUN 17 2011/ THUNDERSTORM COMPLEX WILL EXIT THE FA BTWN 20-21Z AND SHOULD STABILIZE THE ATMOSPHERE ENOUGH FOR A REPRIEVE FOR SEVERAL HOURS BEFORE ADDITIONAL TSRA FIRES UP LATER THIS EVENING AHEAD OF SLOWLY ADVANCING WRMFNT. HAVE HANDLED FOR NOW WITH VCTS UNTIL WE GET A MORE FIRM HANDLE ON HOW THIS WILL PLAY OUT WITH REGARDS TO TIMING. BY SATURDAY...WRMFNT SHOULD HAVE PUSHED SUFFICIENTLY FAR ENOUGH TO THE N TO LOWER RAIN PROBS AT ALL AIRPORTS IN THE AREA. SPECIFICS FOR KSTL...SHOULD SEE A BRIEF PERIOD OF VARIABLE WINDS AT THE START OF THE VALID PERIOD ALTHOUGH IF A DIRECTION IS FAVORED IT SHOULD BE E OR SE...BUT THEN VEER S-SE BY MID-LATE AFTN. RAIN CHCS WILL END BY 19Z...BUT LOOK FOR THEM TO RETURN FOR LATE EVENING AND OVERNIGHT AS ATMOSPHERE RECOVERS. TES && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 17, 3:37 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 337 PM CDT FRI JUN 17 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-181200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 337 PM CDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS THE AREA TONIGHT. SOME OF THE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. MAJOR RIVER FLOODING IS OCCURRING AT POINTS ON THE MISSISSIPPI RIVER NORTH OF ST LOUIS. PLEASE SEE THE MISSISSIPPI RIVER FLOOD STATEMENT FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THROUGH SATURDAY NIGHT...AND A FEW OF THESE STORMS MAY BE SEVERE. BY SUNDAY...THE CHANCE OF STORMS WILL SHIFT INTO NORTHERN MISSOURI AND CENTRAL ILLINOIS. THUNDERSTORMS WILL OVERSPREAD THE ENTIRE AREA ONCE AGAIN EARLY TUESDAY MORNING THROUGH WEDNESDAY NIGHT AS A COLD FRONT PUSHES INTO THE MISSISSIPPI VALLEY. MAJOR RIVER FLOODING IS FORECAST TO CONTINUE AT POINTS ON THE MISSISSIPPI RIVER NORTH OF ST LOUIS. MAJOR RIVER FLOODING IS FORECAST TO BEGIN ON THE ILLINOIS RIVER AT HARDIN LATE FRIDAY NIGHT. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION MAY BE NECESSARY TONIGHT. BYRD
In the hours before
Local storm report, Jun 17, 2:01 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
201 PM CDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN 2 SSE ST. PETERS 38.75N 90.59W
06/17/2011 M1.72 INCH ST. CHARLES MO CO-OP OBSERVER
STORM TOTAL RAINFALL
&&
JPLocal storm report, Jun 17, 2:25 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
225 PM CDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 PM HAIL NEW BADEN 38.54N 89.70W
06/17/2011 M0.25 INCH CLINTON IL TRAINED SPOTTER
FREQUENT GUSTS BETWEEN 40-50 MPH
1251 PM TSTM WND GST NEW BADEN 38.54N 89.70W
06/17/2011 M55 MPH CLINTON IL TRAINED SPOTTER
FREQUENT GUSTS BETWEEN 40-50 MPH
&&
BYRDLocal storm report, Jun 17, 2:40 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
240 PM CDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM HAIL HALLSVILLE 39.12N 92.22W
06/17/2011 E0.25 INCH BOONE MO BROADCAST MEDIA
0946 AM HAIL 3 NW MOKANE 38.71N 91.91W
06/17/2011 E0.50 INCH CALLAWAY MO TRAINED SPOTTER
1000 AM HAIL TRUXTON 39.00N 91.24W
06/17/2011 E1.00 INCH LINCOLN MO PUBLIC
1000 AM TSTM WND GST TRUXTON 39.00N 91.24W
06/17/2011 E60 MPH LINCOLN MO PUBLIC
SMALL TREE LIMBS DOWN
1004 AM HAIL 3 W WARRENTON 38.82N 91.20W
06/17/2011 E0.25 INCH WARREN MO LAW ENFORCEMENT
PEA SIZED HAIL OBSERVED ON INTERSTATE 70
1030 AM HAIL 4 S WRIGHT CITY 38.77N 91.02W
06/17/2011 E0.50 INCH WARREN MO TRAINED SPOTTER
1034 AM FLASH FLOOD MEXICO 39.17N 91.87W
06/17/2011 AUDRAIN MO LAW ENFORCEMENT
MINOR FLOODING HIGHWAY J JUST OUTSIDE OF MEXICO UP TO 5
INCHES OF WATER AND U.S. HIGHWAY 54 JUST EAST OF MEXICO
1045 AM HAIL 7 S BLAND 38.20N 91.63W
06/17/2011 E0.25 INCH GASCONADE MO TRAINED SPOTTER
1130 AM HEAVY RAIN 3 SW MIDDLETOWN 39.10N 91.45W
06/17/2011 M1.67 INCH MONTGOMERY MO COCORAHS
RAINFALL WAS FROM 10 TO 11 AM. SOME FLOODING NOTED ON
GRAVEL ROADS IN AREA.
1153 AM HAIL 1 SW FENTON 38.53N 90.46W
06/17/2011 E0.88 INCH ST. LOUIS MO TRAINED SPOTTER
1207 PM HAIL 3 WNW OAKVILLE 38.47N 90.36W
06/17/2011 E0.75 INCH ST. LOUIS MO TRAINED SPOTTER
SOME SIDING BLOWN OFF OF A HOUSE NEAR THE INTERSECTION
OF LEMAY FERRY ROAD AND MERAMAC BOTTOM ROAD.
1207 PM TSTM WND DMG 3 WNW OAKVILLE 38.47N 90.36W
06/17/2011 ST. LOUIS MO TRAINED SPOTTER
SOME SIDING BLOWN OFF OF A HOUSE NEAR THE INTERSECTION
OF LEMAY FERRY ROAD AND MERAMAC BOTTOM ROAD.
1209 PM TSTM WND GST 2 NNE OAKVILLE 38.47N 90.31W
06/17/2011 M45 MPH ST. LOUIS MO TRAINED SPOTTER
1212 PM HAIL OAKVILLE 38.44N 90.32W
06/17/2011 E1.00 INCH ST. LOUIS MO TRAINED SPOTTER
WINDS 35 TO 45 MILES PER HOUR
1215 PM TSTM WND DMG LEMAY 38.53N 90.28W
06/17/2011 ST. LOUIS MO TRAINED SPOTTER
4 TO 6 INCH DIAMETER TREE BRANCHES AND SAPPLINGS
SNAPPED NEAR THE RIVER CITY CASINO
1220 PM TSTM WND DMG COLUMBIA 38.46N 90.23W
06/17/2011 MONROE IL TRAINED SPOTTER
6 INCH DIAMETER BRANCHES DOWN ALONG ROUTE 3...POWER
OUTAGES IN THE AREA
1220 PM HEAVY RAIN 1 S ST. PETERS 38.76N 90.61W
06/17/2011 M1.74 INCH ST. CHARLES MO NWS EMPLOYEE
1220 PM TSTM WND DMG COLUMBIA 38.46N 90.23W
06/17/2011 MONROE IL TRAINED SPOTTER
TREE APPROXIMATELY A FOOT AND A HALF IN DIAMETER BLOWN
DOWN ALONG ROUTE 3
1226 PM HEAVY RAIN OVERLAND 38.70N 90.37W
06/17/2011 M1.12 INCH ST. LOUIS MO EMERGENCY MNGR
AT PAGE AVE AND INTERSTATE 170
1230 PM TSTM WND DMG WATERLOO 38.33N 90.16W
06/17/2011 MONROE IL AMATEUR RADIO
5 INCH DIAMETER TREE LIMBS DOWN
1230 PM HEAVY RAIN GRAY SUMMIT 38.49N 90.82W
06/17/2011 M1.50 INCH FRANKLIN MO TRAINED SPOTTER
FELL OVER AN HOUR AND A HALF
1232 PM HAIL GRANITE CITY 38.71N 90.13W
06/17/2011 E0.25 INCH MADISON IL TRAINED SPOTTER
1233 PM FLOOD GRANITE CITY 38.71N 90.13W
06/17/2011 MADISON IL TRAINED SPOTTER
SOME STREET FLOODING IN GRANITE CITY...ABOUT 4 INCHES
DEEP.
1233 PM HAIL BELLEVILLE 38.53N 90.00W
06/17/2011 E0.25 INCH ST. CLAIR IL TRAINED SPOTTER
HWY 15 AND FRANK SCOTT PARKWAY WEST....TREES DOWN
1233 PM TSTM WND DMG BELLEVILLE 38.53N 90.00W
06/17/2011 ST. CLAIR IL TRAINED SPOTTER
HWY 15 AND FRANK SCOTT PARKWAY WEST....TREES DOWN
1235 PM TSTM WND DMG FREEBURG 38.43N 89.91W
06/17/2011 ST. CLAIR IL TRAINED SPOTTER
VARIOUS 6 INCH DIAMETER TREE LIMBS DOWN ALONG WOLF ROAD
1240 PM TSTM WND GST FREEBURG 38.43N 89.91W
06/17/2011 M55 MPH ST. CLAIR IL TRAINED SPOTTER
1244 PM HAIL SMITHTON 38.41N 89.99W
06/17/2011 M0.50 INCH ST. CLAIR IL TRAINED SPOTTER
1244 PM TSTM WND GST MASCOUTAH 38.51N 89.81W
06/17/2011 M48 MPH ST. CLAIR IL AMATEUR RADIO
2 TO 3 INCH TREE LIMBS DOWN.
1245 PM HAIL WATERLOO 38.33N 90.16W
06/17/2011 E0.25 INCH MONROE IL TRAINED SPOTTER
1246 PM HAIL RED BUD 38.21N 90.00W
06/17/2011 E0.88 INCH RANDOLPH IL TRAINED SPOTTER
1250 PM FLASH FLOOD 3 NNW TOWN AND COUNTRY 38.66N 90.50W
06/17/2011 ST. LOUIS MO EMERGENCY MNGR
A RETENTION POND BLEW OUT JUST NORTH OF LADUE ROAD ON
141...UNABLE TO ESTIMATE HOW DEEP THE WATER IS ON PARTS
OF 141.
1250 PM TSTM WND DMG NEW ATHENS 38.32N 89.88W
06/17/2011 ST. CLAIR IL TRAINED SPOTTER
TREES AND POWER LINES DOWNED...TREES OF UNKNOWN SIZE
1251 PM HAIL NEW BADEN 38.54N 89.70W
06/17/2011 M0.25 INCH CLINTON IL TRAINED SPOTTER
FREQUENT GUSTS BETWEEN 40-50 MPH
1251 PM TSTM WND GST NEW BADEN 38.54N 89.70W
06/17/2011 M55 MPH CLINTON IL TRAINED SPOTTER
FREQUENT GUSTS BETWEEN 40-50 MPH
1253 PM FLASH FLOOD 1 E WOODSON TERRACE 38.73N 90.35W
06/17/2011 ST. LOUIS MO EMERGENCY MNGR
APPROXIMATELY 6 TO 8 INCHES OF WATER ON EASTBOUND
NATURAL BRIDGE ROAD UNDER INTERSTATE 70
1255 PM HAIL MARISSA 38.26N 89.75W
06/17/2011 E0.25 INCH ST. CLAIR IL AMATEUR RADIO
ALSO OBSERVED WINDS ESTIMATED BETWEEN 45 AND 50 MILES
PER HOUR WITH 2 INCH DIAMETER BRANCHES DOWN
0100 PM TSTM WND DMG MARISSA 38.26N 89.75W
06/17/2011 ST. CLAIR IL TRAINED SPOTTER
METAL ROOF TORN OFF STORAGE SHED
0100 PM TSTM WND DMG MARISSA 38.26N 89.75W
06/17/2011 ST. CLAIR IL AMATEUR RADIO
SEVERAL LARGE TREES DOWN WITH NUMEROUS BRANCHES DOWN.
POWER LINES ARE DOWN UPDATED REPORT.
0100 PM HEAVY RAIN MARYLAND HEIGHTS 38.72N 90.48W
06/17/2011 M1.46 INCH ST. LOUIS MO BROADCAST MEDIA
MEASURED AT FOX 2
0102 PM HAIL ELLIS GROVE 38.01N 89.91W
06/17/2011 M0.25 INCH RANDOLPH IL TRAINED SPOTTER
0102 PM TSTM WND GST ELLIS GROVE 38.01N 89.91W
06/17/2011 M42 MPH RANDOLPH IL TRAINED SPOTTER
0107 PM TSTM WND DMG BREESE 38.61N 89.52W
06/17/2011 CLINTON IL AMATEUR RADIO
4 TO 5 INCH DIAMETER TREE LIMBS DOWN IN TOWN
0110 PM FLOOD 2 E TROY 38.73N 89.86W
06/17/2011 MADISON IL TRAINED SPOTTER
MINOR STREET FLOODING ON SECONDARY ROADS BETWEEN
LEBANON AND INTERSTATE 70...WITH TWO TO THREE INCHES OF
WATER ON THE ROADS.
0110 PM HAIL 5 WSW HIGHLAND 38.71N 89.76W
06/17/2011 E0.25 INCH MADISON IL COCORAHS
0115 PM TSTM WND DMG TRENTON 38.61N 89.68W
06/17/2011 CLINTON IL AMATEUR RADIO
POWER LINES DOWN IN TOWN .
0115 PM TSTM WND GST HOYLETON 38.45N 89.27W
06/17/2011 E60 MPH WASHINGTON IL TRAINED SPOTTER
0119 PM TSTM WND GST HOYLETON 38.45N 89.27W
06/17/2011 E40 MPH WASHINGTON IL TRAINED SPOTTER
0130 PM HAIL DU BOIS 38.22N 89.21W
06/17/2011 E0.25 INCH WASHINGTON IL TRAINED SPOTTER
0135 PM TSTM WND GST 3 NW WALNUT HILL 38.50N 89.08W
06/17/2011 M53 MPH MARION IL AWOS
0135 PM TSTM WND DMG CARLYLE 38.62N 89.37W
06/17/2011 CLINTON IL TRAINED SPOTTER
TREE DAMAGE WHERE EIGHT INCH DIAMETER LIMBS WERE BLOWN
DOWN
0142 PM TSTM WND GST 5 N CENTRALIA 38.60N 89.13W
06/17/2011 M58 MPH MARION IL AMATEUR RADIO
MEASURED WIND GUSTS OF 58 MPH
0147 PM FLOOD 2 E AVISTON 38.61N 89.57W
06/17/2011 CLINTON IL AMATEUR RADIO
2 TO 3 INCHES OF WATER ON OLD HIGHWAY 50 EAST OF
AVISTON ILLINOIS
0200 PM HEAVY RAIN 2 SSE ST. PETERS 38.75N 90.59W
06/17/2011 M1.72 INCH ST. CHARLES MO CO-OP OBSERVER
STORM TOTAL RAINFALL
&&
TESLocal storm report, Jun 17, 3:30 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
330 PM CDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM HEAVY RAIN MASCOUTAH 38.51N 89.81W
06/17/2011 M1.50 INCH ST. CLAIR IL TRAINED SPOTTER
MATURE TREES AND TREE BRANCHES DOWN
1248 PM TSTM WND DMG MASCOUTAH 38.51N 89.81W
06/17/2011 ST. CLAIR IL TRAINED SPOTTER
MATURE TREES AND TREE BRANCHES DOWN
&&
BYRDLocal storm report, Jun 17, 3:42 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
342 PM CDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM TSTM WND DMG COLUMBIA 38.46N 90.23W
06/17/2011 MONROE IL TRAINED SPOTTER
WIDESPREAD TREE DAMAGE ACROSS THE CITY. ADDITIONALLY
POWER LINES SNAPPED DUE TO FALLING LIMBS.
&&
KARLZLocal storm report, Jun 17, 4:18 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
418 PM CDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG AVISTON 38.61N 89.61W
06/17/2011 CLINTON IL TRAINED SPOTTER
SHED SEVERELY DAMAGED BY THUNDERSTORM WIND GUST
&&
CARNEYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 9:23 AM CDT | Severe Thunderstorm Warning | LSX | Montgomery, Warren | 37 min |
| Jun 17, 9:35 AM CDT | Severe Thunderstorm Warning | LSX | Osage | 39 min |
| Jun 17, 10:48 AM CDT | Areal Flood Advisory | LSX | Audrain, Boone | 4 hr |
| Jun 17, 11:12 AM CDT | Areal Flood Advisory | LSX | Lincoln, Montgomery, Warren | 4 hr |
| Jun 17, 11:51 AM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis, City of Saint Louis | 3 hr |
| Jun 17, 12:15 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis | 45 min |
| Jun 17, 12:25 PM CDT | Flash Flood Warning | LSX | Saint Louis, City of Saint Louis | 5 hr |
| Jun 17, 12:33 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 27 min |
| Jun 17, 12:50 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 40 min |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.